Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the indecomposability of unit groups

This is a preview of subscription content, log in to check access.

References

  1. [1]

    J. Elstrodt,F. Grunewald, andJ. Mennicke,Groups Acting on Hyperbolic Space. Harmonic Analysis and Number Theory, Springer, 1998.

  2. [2]

    B. Fine,The Algebraic Structure of the Bianchi groups, Marcel Dekker, 1989.

  3. [3]

    P. de la Harpe andA. Valette,La Propriété (T) de Kazdan pour les groupes localement compacts, Astérisque175, 1989.

  4. [4]

    A.M. Hoare, A. Karras, andD. Solitar, Subgroups of infinite index in Fuchsian groups,Math. Z.125 (1972), 59–69.

  5. [5]

    E. Kleinert, Units of classical orders: a survey,L’Enseignement Mathématique 40 (1994), 205–248.

  6. [6]

    —, Two theorems on units of algebras,Abh. Math. Sem. Univ. Hamburg 70 (2000), 355–358.

  7. [7]

    G.A. Margulis,Discrete Subgroups of Semisimple Lie Groups, Springer, 1991.

  8. [8]

    J.P. Serre,Trees, Springer, 1980.

  9. [9]

    H. Zieschang, On decompositions of discontinuous subgroups of the plane,Math. Zeitschr. 151 (1976), 165–168.

Download references

Author information

Correspondence to E. Kleinert or Á. Del RíO.

Additional information

Work on this paper started when the first named author spent some weeks in Murcia. He thanksÁngel del Río and the University of Murcia for inviting him. The second author is partially supported by the D.G.I. of Spain and the Fundación Séneca of Murcia.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kleinert, E., RíO, Á.D. On the indecomposability of unit groups. Abh.Math.Semin.Univ.Hambg. 71, 291–295 (2001). https://doi.org/10.1007/BF02941478

Download citation

Keywords

  • Unit Group
  • Free Product
  • Finite Index
  • Discrete Subgroup
  • Fuchsian Group